# SDR ASAA2021112636708

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 32,632 hours, 10,408 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L PACK LIGHT ILLUMINATED -BOTH CHANNELS FAILED. GROUNDED - YES. FOUND LEFT PACK LIGHT ON RECALL GOES OUT ON RESET, SINGLE CHANNEL FAULT. #1 CONTROLLER LOGGED "THIS PACK TCV" FAULT. PERFORMED B737-900 FIM 21-53 TASK 821 BITE IS GOOD, FAULT CLEARED, NO CURRENT FAULTS. RAN LEFT PACK TEMP CONTROL NORMAL. GRD VERIFICATION SUCCESSFUL.
